Nope. Don't bother with the pills. Go for walks and you'll actually see some results from burning the calories! :)
Don't you play with this stuff. Whoever told you to take them?
No, I do not think that you will lose more weight if you double the dosage of the weight loss pills you take.
But I've read somewhere that you can double the dosage for Mega Hoodia, for example, it's a herbal product for losing weight in order to achieve visible effects.
But I do not know about diet pills that may have sometimes too many side effects or dosage precautions.
I can help you find Mega Hoodia here www.pills-diet.biz//index.php/pd_en/herbal-meds-online/discount-hoodia-400-mg.html
not at all ! its not healthy for your body and besides you'll start acting like the drug addicts!
now you're a drug-addict...
Of course!! eventually you will simply have such a toxic system that you will cease to exist- becoming weightless...no fat at all... no bones...no flesh...no muscle...no friends...no family...no life...dead...deceased...post-mortem!!
( Disclaimer: Drastic verbal measures used in this answer are intended to create active thoughts pertaining to the preservation of life and the importance of following precautions when introducing presc
you are INSANE to be taking diet pills........I thought nowadays people knew better than to do that!!
PLEASE stop right now........if nothing else, before you have a meal, and I don't mean fast food, but good nutritional food, eat fruit about 20 mins. before you eat........an apple, a pear, some grapes, ANYTHING...it will keep you from overeating.
ALSO DO NOT EAT ON THOSE BIG DINNER PLATES.........EAT ON A SALAD PLATE INSTEAD........AND IF YOU REALLY WANT TO HELP YOURSELF, TRY EATING YOUR MEALS ON A PURPLE, LAVENDER, BLUE OR DARK BLUE PLATE. there's something about those colors that makes food look unappetizing.......the opposite is true; why do you think many restaurants have red/orange/yellow in their decor? it stimulates the appetite!
So eating off the 'cool' colors will help you a lot!!
You'll lose lots of weight when they cause organ failure and you die.
Quick fixes are dangerous.
Honestly? You may end up looking slim in your coffin. Throw the pills away and change your lifestyle, no diet ever works, you need to start living a healthier life.
No- you might have heart palpitations though... And you probably won't lose any weight from them at all unless you cut back calories and exercise- in which case you don't really need the diet pills in the first place!!
(Diet pills rarely work, if they did the world would be a much skinnier place)
Depends the present dosage. For example, if you are eating a hundred pills of 50 gram each and then double the dose and take your weight, then you have surely gained some. on the other hand, if you take a real overdose of them, it will be a heavy loss for your family